# SDR SWAA2022030968007

- Difficulty date: May 9, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 56,123 hours, 27,855 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241AAF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS. / DUE TO EXTENT OF DAMAGE ON UPPER SKIN ON AFT FLOOR PANEL 241AF; BEGAN FABRICATED NEW PANEL USING BMS 5-107 LOT# AK8KD4895K IAW SRM 53-00-52-2R-0 PARA 1A (NOTE) AND DWG 147A5810-8. 59049U 05-10-19 10524C 5/10/19 FINISHED FABRICATING PANEL 241AAF AND CURED INSERTS IAW SRM 53-00-50-2R-0 PARA 5S. 59049U 05-13-19 10537C 05/13/19
